Discussions that mention zoloft

Open to All Other Health Topics board


Last April I was diagnosed with a panic disorder after being hospitalized for chest pains, dizziness, tingling, etc. Since then I have been taking 50mg of zoloft per day and 2 mg of xanax. I have noticed if I don't take my xanax or am late taking it, I have diahrea, head aches in the lower back of my head, excessive belching, nausea, and coughing. Is there a possiblity I was missdiagnosed and have something much worse? Or are these just withdrawal symptoms. Thanks! :angel:
I was prescribed Xanax after I was in a car accident a year ago. Doctors told me I needed to have a spinal fusion (which I don't) and in trying to wrap my mind around that kind of surgery I began to have nervous breakdowns/panic attacks/anxiety. At first, when I started to take the Xanax it worked really well. AFter about a month though it actually seemed to reverse everything. It made my heart start pounding and racing. I slowly took myself off the stuff and I feel much better for it. I don't remember what the dosing was.

I also, way back when, took zoloft. It didn't do anything for me and I don't remember what dosage I was taking.

I'm wondering if the combination of the two may have caused your symptoms or maybe you should have food in your stomach when you take both at the same time. I do remember my doctor telling me I had to eat before I took the Xanax. If nothing else, make sure you drink milk with it (if you aren't allergic to dairy). Otherwise, check with your doc to make sure you aren't having a reaction to the meds.